Please use this identifier to cite or link to this item:
Title: Subalgebras of group cohomology defined by infinite loop spaces
Authors: Hunton, JR
Schuster, B
First Published: Jul-2005
Citation: TOPOLOGY, 2005, 44 (4), pp. 689-704
DOI Link: 10.1016/
ISSN: 0040-9383
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.